Boundedness in third order nonlinear differential equations with bounded delay Report as inadecuate




Boundedness in third order nonlinear differential equations with bounded delay - Download this document for free, or read online. Document in PDF available to download.



A theorem is presented which includes sufficient conditions for the boundedness of solutions of a certain class of third order nonlinear differential equations with a constant delay. Our result extends a recent result by Omeike 2009.

Tipo de documento: Artículo - Article

Palabras clave: Boundedness, Lyapunov functional, nonlinear differential equations, third order, delay.





Source: http://www.bdigital.unal.edu.co


Teaser



Bol.
Mat.
16(1), 1–10 (2009) 1 Boundedness in third order nonlinear differential equations with bounded delay Cemil Tunç1 Faculty of Arts and Sciences, Department of Mathematics Yüzüncü Yıl University, 65080, Van, Turkey Se presenta un teorema que incluye condiciones suficientes para el acotamiento de soluciones de una cierta clase de ecuaciones diferenciales no lineales de tercer orden con un retardo constante.
Nuestros resultados extienden un resultado reciente de Omeike (2009). Palabras Claves: Acotamiento, funcional de Lyapunov ecuaciones diferenciales no lineales, tercer orden, retardo. A theorem is presented which includes sufficient conditions for the boundedness of solutions of a certain class of third order nonlinear differential equations with a constant delay.
Our result extends a recent result by Omeike (2009). Keywords: Boundedness, Lyapunov functional, nonlinear differential equations, third order, delay. MSC: 34K20. 1 Introduction A problem of considerable interest in qualitative theory of ordinary differential equations of higher order, with or without delay, is the determination of the boundedness of solutions.
In the last three decades, specially in recent years, some authors dealt with the problem for various nonlinear delay differential equations of third order.
In particular, we refer readers to the papers of Afuwape and Omeike [2], Sinha [4], Tejumola and Tchegnani [5], Tunç [6, 7, 8, 9, 10, 11, 12, 13, 14], Zhu [15], and the references therein for some results achieved on the boundedness of solutions of certain nonlinear delay differential equations of third order. 1 cemtunc@yahoo.com 2 C.
Tunc, Boundedness in third order In the meantime Omeike, in 2009, [3] considered the following nonlinear differential equation of third order, with a constant deviating argument r, d2 x d3 x (t) a(t) (t) b(t) g dt3 dt2 µ ¶ dx (t) c(t) h(x(t − r)) = p(t) . dt Omeike discussed the stability and boundedness of solutions of t...






Related documents